# SDR R61A201307060593

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 16,738 hours, 13,035 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LT PACK RAM AIR EMERGENCY CHECK VALVE BRACKET CRACKED.  MX R & R BRACKET IAW  SRM 51-41-01.
